BibTeX record journals/im/Flaxman07

download as .bib file

@article{DBLP:journals/im/Flaxman07,
  author    = {Abraham D. Flaxman},
  title     = {Expansion and Lack Thereof in Randomly Perturbed Graphs},
  journal   = {Internet Mathematics},
  volume    = {4},
  number    = {2},
  pages     = {131--147},
  year      = {2007},
  url       = {https://doi.org/10.1080/15427951.2007.10129290},
  doi       = {10.1080/15427951.2007.10129290},
  timestamp = {Wed, 17 May 2017 14:25:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/Flaxman07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics